Can drug absorption be decreased due to gallbladder removal? I take Griseofulvin for a persistent tinea capitis. I was advised to take it with a fatty meal to enhance the absorption of the drug. My gallbladder was removed five months ago. Is it possible that due to this situation, the drug is absorbed less well?
Welcome to icliniq.com.
For more information consult a medical gastroenterologist online --> https://icliniq.com./ask-a-doctor-online/medical-gastroenterologist
Was this answer helpful?|
Article Overview: Most of the patients in dermatological practice who present with nail infections, come with an expectation that it gets cured in the first visit itself. But, due to the slow growth of nail plate and deeper involvement of nail matrix, it requires treatment for longer duration. In this article, I have discussed about fungal infection of the nails. Read Article
Onychomycosis includes nail infections due to dermatophytes, non-dermatophytes and yeasts as well. Dermatophyte infection of the nail plate is known as tinea unguium. It occurs due to the same species that causes tinea pedis (fungal infection of the feet) and tinea manuum (fungal infection of the ha... Read Article
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now